*
It is currently Mon Nov 20, 2017 9:41 am

All times are UTC - 6 hours




Post new topic Reply to topic  [ 4 posts ] 
Author Message
 Post subject: New to naltrexone. Are these normal side effects?!
PostPosted: Sun Nov 12, 2017 9:37 am 
Offline

Joined: Sun Nov 12, 2017 9:30 am
Posts: 2
Hi there,

I am a 55 year old woman that’s struggled with excessive drinking for 15 years on and off.

I decided to try naltrexone and ordered It online.

First night I took 50mg and drank 1 small glass of wine. Felt that evening very nauseous and started with headache which progressed into the night and following day.

Day two, decided to lower dose to 25mg. Again I had on small glass of wine and had the same symptoms that have lasted all day today.

I’m considering taking 12.5mg this evening. Does anyone have any advice?

Are these symptoms normal and how long does it normally take for your body to stop feeling this way?

Thanks!


Top
 Profile E-mail  
 
 Post subject: Re: New to naltrexone. Are these normal side effects?!
PostPosted: Sun Nov 12, 2017 10:10 am 
Offline

Joined: Sun Dec 06, 2015 11:28 pm
Posts: 1460
Welcome to TheSinclairmethod, Becky!

The nausea is a common side effect, I think lowering the dose till it passes is a fine strategy. Some use an OTC motion sickness aid too. It generally passes within a couple of weeks if not just a few days. Drink plenty of water throughout the evening to help things along. As it fades, you can ramp the dose back up.


Top
 Profile E-mail  
 
 Post subject: Re: New to naltrexone. Are these normal side effects?!
PostPosted: Sun Nov 12, 2017 10:13 am 
Offline

Joined: Sun Nov 12, 2017 9:30 am
Posts: 2
JoeSixPack wrote:
Welcome to TheSinclairmethod, Becky!

The nausea is a common side effect, I think lowering the dose till it passes is a fine strategy. Some use an OTC motion sickness aid too. It generally passes within a couple of weeks if not just a few days. Drink plenty of water throughout the evening to help things along. As it fades, you can ramp the dose back up.


Hi joe thank you for your response it is reassuring.

What about the muzzy migraine type headaches? Is this normal? Thank you


Top
 Profile E-mail  
 
 Post subject: Re: New to naltrexone. Are these normal side effects?!
PostPosted: Sun Nov 12, 2017 8:29 pm 
Offline

Joined: Sun Dec 06, 2015 11:28 pm
Posts: 1460
You're welcome!

The headaches are a common problem, but for others it will be fuzziness, nausea, short temper, etc. Most side effects like that pass within a couple of weeks, if not a few days.


Top
 Profile E-mail  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 6 hours


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum

Search for:
Jump to:  
Powered by phpBB © 2000, 2002, 2005, 2007 phpBB Group